Ask an expert
Question

07 Aug 2007

also changing meds
I almost have the same problem as Gloria's post below, but I am on Venlor XR. Was on 187.5mg Venlor and now down to 150mg and have added Remeron 15mg. I am also feeling my anxiety coming back - cant breathe, socially phobic, etc. Is this normal or should I go back up to 187.5mg as I was not anxious on this dosage, but had other bad side effects?
Answer 401 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Isn't Venlor XR the same as Efexor XR ? I think they're both the drug Venlafaxine. The situation you describe is chemically quite complex, and I think you ought to discuss it with the doc who prescribed these meds and recommended this particular combination and change
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19294 votes
Vote